RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 443, Pages 46–60 (Mi znsl6256)  

This article is cited in 2 scientific papers (total in 2 papers)

Explicit form of the Hilbert symbol on polynomial formal module for multidimensional local field. II

S. V. Vostokov, V. V. Volkov

St. Petersburg State University, St. Petersburg, Russia

Abstract: Current paper describes the explicit formula of the Hibert pairing between Milnor $K$-group of multidimensional local field and polynomial formal module. This formula generalizes similar results for one-dimensioinal case and multidimensional case of multiplicative group. A case of different characteristics of a field and its first residue field is considered.

Key words and phrases: formal groups, Hilbert symbol, mutidimensional local field, Milnor $K$-group.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00393-а


Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 222:4, 394–403

Bibliographic databases:

UDC: 512.741
Received: 21.12.2015

Citation: S. V. Vostokov, V. V. Volkov, “Explicit form of the Hilbert symbol on polynomial formal module for multidimensional local field. II”, Problems in the theory of representations of algebras and groups. Part 29, Zap. Nauchn. Sem. POMI, 443, POMI, St. Petersburg, 2016, 46–60; J. Math. Sci. (N. Y.), 222:4 (2017), 394–403

Citation in format AMSBIB
\Bibitem{VosVol16}
\by S.~V.~Vostokov, V.~V.~Volkov
\paper Explicit form of the Hilbert symbol on polynomial formal module for multidimensional local field.~II
\inbook Problems in the theory of representations of algebras and groups. Part~29
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 443
\pages 46--60
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507764}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 222
\issue 4
\pages 394--403
\crossref{https://doi.org/10.1007/s10958-017-3310-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014745972}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6256
  • http://mi.mathnet.ru/eng/znsl/v443/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Volkov V.V., “On the Norm Property of the Hilbert Symbol For Polynomial Formal Modules in a Multidimensional Local Field”, Vestnik St. Petersburg Univ. Math., 49:4 (2016), 320–324  crossref  mathscinet  zmath  isi  scopus
    2. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:175
    Full text:51
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019